Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Hi

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Hi

    Hello has anybody faced problems when using Aubagio as im slowly losing my teeth form this medication

    #2
    Other Aubagio Problems

    I have not yet had any problems with my teeth (but wouldn't be surprised). I have been on Aubagio for almost 5 years and I now have high blood pressure (a noted side effect) and constant stomach problems. I stayed with it because it is hard to know what is a side effect or MS or something else. I haven't had any flares or new lesions but now I don't think I can handle the stomach problems any more and taking meds for high blood pressure.

    I see my neuro next week and just want to stop.

    How long have you been on Aubagio and are you certain it is the cause of your problem with teeth?

    Comment

    Working...
    X